# SDR ASAA2018102626604

- Difficulty date: October 22, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 06704
- Aircraft time: 11,150 hours, 3,595 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 324B050000
- Part serial: 16759
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 11,159 hours, 3,597 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 BLEED HEAT EXCHANGER DURING FLIGHT TEMP WAS IN AMBER INDICATING HALF TEMP OF NUMBER 2 BLEED HEAT EXCHANGER NO ECAM. GROUNDED - YES. R/R NR 1 ENG. THEROSTAT-CONTROL PER AMM 36-11-43 PB 401. OPS TEST OK NO FAULTS NOTED. MDDR 60570 CLOSED, MEL LOG UPDATED, MC YARED NOTIFIED.
